On lower bounded lattices

K. V. Adaricheva, V. A. Gorbunov

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

It is shown that the several properties defining the class of finite lower bounded lattices are not equivalent in general. We establish also a new structural property of the class of lower bounded lattices.

Original languageEnglish
Pages (from-to)203-213
Number of pages11
JournalAlgebra Universalis
Volume46
Issue number1-2
DOIs
Publication statusPublished - Jan 1 2001

    Fingerprint

Keywords

  • Free lattice
  • Join-semidistributive lattice
  • Lower bounded lattice

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Adaricheva, K. V., & Gorbunov, V. A. (2001). On lower bounded lattices. Algebra Universalis, 46(1-2), 203-213. https://doi.org/10.1007/PL00000337